Is Something Wrong With Hillary: Bizarre Behavior, Seizure Allegations Raise Doubts About Her Health
As the presidential campaign enters its final stages, probing questions have emerged about the health condition of Hillary Clinton.
Hillary’ bizarre, erratic behavior on the campaign trail (culminating with last week’sperplexing “short-circuit” comment) has left many wondering whether she is seriously ill. Hillary has at multiple times had convulsions that appear to be seizures on camera, including a series of seemingly inexplicable coughing fits.
Recall in January 2013, CNN reported that then Secretary of State Clinton was treated with blood thinners at a New York hospital to help dissolve a blood clot in her head. Back then doctors were confident she would make a full recovery. Clinton was admitted to New York Presbyterian Hospital on Sunday due to the clot that was discovered during a follow-up exam related to a concussion she suffered this month, her spokesman, Philippe Reines, said. The clot was located in the vein between the brain and and the skull behind Clinton’s right ear and did not result in any stroke or neurological damage, her doctors said in a statement.
Going further back, in 2005 then Senator Hillary fainted during a speech in Buffalo, NY, where she received medical attention on site. “About five minutes into the speech, she said she was queasy,” said Erie County Democratic Chairman Len Lenihan, who was at the Women’s TAP fund-raiser at the private club. “Clinton left the podium and continued her talk sitting in a chair but eventually left the room, saying she needed a break, Lenihan said. She returned to the podium a short time later but fainted before resuming her speech. “It became clear she was faint. She was sort of brought down gracefully,” he said.
The room was cleared, and Clinton immediately received medical attention from, among others, a doctor who attended the event.
And so, questions about Hillary’s health remain, especially after photos emerged over the weekend showing Hillary demonstrating unease while climbing stairs.
Further adding to the mystery, Cernovich also points out – in an unconfirmed report – that the so called “handler” appears to carry a Diazepam pen.
The device in question is a Diazepam auto-injector pens are used for for Acute Repetitive Seizures. Diazepam is one of the medications prescribed for patients who experience recurrent seizures. – READ MORE